# SDR 07FDEA01444

- Difficulty date: April 11, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N801FD
- Make and model: Airbus A310-324
- Aircraft serial: 539
- Aircraft time: 31,208 hours, 8,556 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Strut
- Condition: Damaged
- Location: Rt Mlg Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT MLG DOOR STRUT W/SKIN SURFACE DAMAGED REPAIRED PER FEDEX EA NR 6-5280-106709 AND SRM 51-77-12.  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS MINOR.
